Asymmetric Nash bargaining solutions and competitive payoffs
We establish a link between cooperative and competitive behavior. For every possible vector of weights of an asymmetric Nash bargaining solution there exists a market that has this asymmetric Nash bargaining solution as its unique competitive payoff vector.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cheng-Zhong Qin & Martin Shubik, 2009.
"Selecting a Unique Competitive Equilibrium with Default Penalties,"
Cowles Foundation Discussion Papers
1712, Cowles Foundation for Research in Economics, Yale University.
- Cheng-Zhong Qin & Martin Shubik, 2012. "Selecting a unique competitive equilibrium with default penalties," Journal of Economics, Springer, vol. 106(2), pages 119-132, June.
- Olivier Compte & Philippe Jehiel, 2010.
"The Coalitional Nash Bargaining Solution,"
Econometric Society, vol. 78(5), pages 1593-1623, 09.
- Qin Cheng-Zhong, 1994. "The Inner Core of an n-Person Game," Games and Economic Behavior, Elsevier, vol. 6(3), pages 431-444, May.
- Qin, Cheng-Zhong, 1993. "A Conjecture of Shapley and Shubik on Competitive Outcomes in the Cores of NTU Market Games," International Journal of Game Theory, Springer, vol. 22(4), pages 335-44.
- Trockel,W., 2003.
"Core-equivalence for the Nash bargaining solution,"
355, Bielefeld University, Center for Mathematical Economics.
- Trockel, Walter, 1996. "A Walrasian approach to bargaining games," Economics Letters, Elsevier, vol. 51(3), pages 295-301, June.
- Billera, Louis J., 1974. "On games without side payments arising from a general class of markets," Journal of Mathematical Economics, Elsevier, vol. 1(2), pages 129-139, August.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:121:y:2013:i:2:p:224-227. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.